Expand icon Search icon File icon file Download

Items where Author is "Loizou, George"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Hadjiantoni, Stella and Loizou, George (2023) Numerical strategies for recursive least squares solutions to the matrix equation AX = B. International Journal of Computer Mathematics, 100 (3). pp. 1-14. DOI https://doi.org/10.1080/00207160.2022.2123220

This list was generated on Tue Jun 25 00:11:37 2024 BST.